Then I came across the ITSAN website http://www.itsan.org/ which has information on topical steroid issues, addiction and withdrawal and the many people who are also dealing with this extremely challenging and painful condition. Following the links I found more and more people who were experiencing the same skin and body breakdown as me. This has been a life saver to know I am not alone and there is something that can be done to help our bodies recover, even though it can be an excruciating process.
I'm going to keep track of how my body and skin fares with the withdrawal to these too easily prescribed easy fixers (topical steroids) for myself and anybody else it might help. I know that reading and seeing how it has impacted on others lives is how I realised that this is what is happening to me and there IS a way to get past it. Here's to a better future!!
WEEK 1. 6/02/2014
Pictures below are after stopping cortisone cream. I was already sore but now the inflammation is increasing and my eyes have been so sore and itchy. My skin is extremely sore, hot, tight and weeping. The rest of my body is hive ridden and itchy, particularly at night, with next to no sleep. Boohoo, sore, sorry me..
|Week 1 6/02/2014|
|Week 1 6/12/2014|